Kragujevac J. Math. 28 - 8 Kragujevac J. Math. 28 (2005) 113-138.


Peter B. Gilkey1 and Stana Z. Nikcevic2

1Mathematics Department, University of Oregon,
Eugene Or 97403 USA


2Mathematical Institute, SANU, Knez Mihailova 35, P. O. Box 367,
11001 Belgrade, Serbia and Montenegro


Abstract. We show that generalized plane wave manifolds are complete, strongly geodesically convex, Osserman, Szabó, and Ivanov-Petrova. We show their holonomy groups are nilpotent and that all the local Weyl scalar invariants of these manifolds vanish. We construct isometry invariants on certain families of these manifolds which are not of Weyl type. Given k, we exhibit manifolds of this type which are k-curvature homogeneous but not locally homogeneous. We also construct a manifold which is weakly 1-curvature homogeneous but not 1-curvature homogeneous.